# SDR CA140213002

- Difficulty date: February 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,633 hours
- Engine: Pwc PW150A
- Propeller: Hamstd 14SF*
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 82454109013
- Condition: Chafed
- Location: Lt Engine
- Part time: 6,897 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING A SCHEDULED ENGINE CHANGE, LT ENGINE FAULT CODE 742 WAS FOUND IN THE CDS AND WOULD NOT CLEAR.  TROUBLESHOOTING FOUND 2 CHAFED AND BROKEN WIRES IN THE FADEC 7600-P50 CONNECTOR PLUG, AIRFRAME HARNESS, PN 82454109-013, SN KWS892.  THE WIRES ARE INSIDE A METAL 90 DEGREE BACKSHELL FOR THE CONNECTOR PLUG. THE WIRES WERE FOUND TO BE CHAFING ON THE INSIDE CORNER OF THE BACKSHELL AND THUS SHORTED TO GROUND CAUSING THE FAULT.  THE WIRES BROKE WHEN THE BACKSHELL WAS REMOVED FOR INVESTIGATION.  IT SEEMS OBVIOUS THAT THE WIRES INSIDE THE HARNESS WERE TOO SHORT TO PROVIDE A PROPER RADIUS INSIDE THE 90 DEGREE BACKSHELL.  PRIOR TO REMOVAL, THERE DID NOT APPEAR TO BE ANY EXTERNAL DAMAGE TO THE HARNESS OR PLUG.  ACFT TSN 6897, CSN 4819.
